Dec 27, 2017 06:11AM KleeKai wrote:
I've been experiencing various joint pain since cycle 3 of chemotherapy. I'm more than 2+ years out from completing my cancer treatment but the joint pain has increased. I have been told I have early stage osteoarthritis in both hands, bursitis in both my right hip and shoulder, plantar fasciitis in both feet, and tendonitis in both knees, both ankles and right elbow. I have seen a rheumatologist but not much has been done to explain why so much joint inflammation so my oncologist wants me to see a different rheumatologist. My onc ran the CRP and sed rate - both were high. The RF and ANA were negative but that doesn't rule out rheumatoid, these are just another piece of the puzzle. I just want an answer to why so much inflammation, which is what I hope the new rheumatologist can help with.
I was on Arimidex for 3-months but my onc switched me to Letrozole when my joint pain worsened in August. I was off Letrozole for three weeks in December and did 30-days of PT during that time for my hip and ankles with no relief from the joint pain. My onc and I agree it's not the aromatase inhibitor that's causing the joint pain.
Have you been diagnosed with RA?